VOL. 29 · NO. 2 | April, 1977
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 29 (2), (April, 1977)
No abstract available
Articles
Hideo TAMURA
J. Math. Soc. Japan 29 (2), 189-218, (April, 1977) DOI: 10.2969/jmsj/02920189
KEYWORDS: 35P20
No abstract available
Atsushi INOUE
J. Math. Soc. Japan 29 (2), 219-232, (April, 1977) DOI: 10.2969/jmsj/02920219
KEYWORDS: 46K10
No abstract available
Robert H. MARTIN
J. Math. Soc. Japan 29 (2), 233-252, (April, 1977) DOI: 10.2969/jmsj/02920233
KEYWORDS: 34G05, 47H15
No abstract available
Shigeyuki MORITA
J. Math. Soc. Japan 29 (2), 253-260, (April, 1977) DOI: 10.2969/jmsj/02920253
KEYWORDS: 57D30
No abstract available
Katsuro SAKAI
J. Math. Soc. Japan 29 (2), 261-280, (April, 1977) DOI: 10.2969/jmsj/02920261
KEYWORDS: 57A20
No abstract available
Syoji SAN-OU
J. Math. Soc. Japan 29 (2), 281-285, (April, 1977) DOI: 10.2969/jmsj/02920281
KEYWORDS: 54E20, 54G20
No abstract available
Kentaro YANO
J. Math. Soc. Japan 29 (2), 287-301, (April, 1977) DOI: 10.2969/jmsj/02920287
KEYWORDS: 53C25
No abstract available
Heng-Lung LAI
J. Math. Soc. Japan 29 (2), 303-325, (April, 1977) DOI: 10.2969/jmsj/02920303
KEYWORDS: 22E15
No abstract available
Shigeru HINATA
J. Math. Soc. Japan 29 (2), 327-340, (April, 1977) DOI: 10.2969/jmsj/02920327
KEYWORDS: 02D99
No abstract available
Masakimi KATO, Nobushige TODA
J. Math. Soc. Japan 29 (2), 341-353, (April, 1977) DOI: 10.2969/jmsj/02920341
KEYWORDS: 30A66
No abstract available
Tsuneo TAMAGAWA
J. Math. Soc. Japan 29 (2), 355-361, (April, 1977) DOI: 10.2969/jmsj/02920355
KEYWORDS: 10E25, 10E45
No abstract available
Hiroo MIKI
J. Math. Soc. Japan 29 (2), 363-371, (April, 1977) DOI: 10.2969/jmsj/02920363
KEYWORDS: 12B25, 12B10
No abstract available
Shinju KOBAYASHI
J. Math. Soc. Japan 29 (2), 373-384, (April, 1977) DOI: 10.2969/jmsj/02920373
KEYWORDS: 12A50, 12A30
No abstract available
Back to Top